# SDR QXEA2012060400423

- Difficulty date: June 4, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 12,204 hours, 13,205 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 697073002
- Part serial: DAP0031
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 6,347 hours, 6,854 cycles
- Stage of operation: TX
- How discovered: M
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROLLOUT AND TAXI-IN ACFT SEEMED TO BE PRODUCING THRUST WITH POWER LEVERS AT FULL DISC POSITION. CONSTANT BRAKING WAS NEEDED TO CONTROL SPEED. AFTER SHUTDOWN NR 2 PEC CAUTION & POWERPLANT MESSAGE.  REPLACED NR 2 PCU & JUNCTION BOX DB3-K2 DAUGHTER BOARD 3 IAW TASKS 61-20-11-000-801 & 61-20-11-400-801 & 20-30-16-960-801 & 24-50-60-400-801 OF AMM.  ALL OPS CHECKS GOOD.  LEAK CHECK GOOD.  NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
